# SDR QXEA2017040700221

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 25,168 hours, 26,839 cycles
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK, AFTER NORMAL START,  THE NR 1 ENGINE REMAINED IN FEATHER FOR 3-5 MINUTES WITH CODITION LEVER AT MAX.  NO HISTORY.  INTERROGATED CDS WITH NO FAULTS FOUND.  COMPLIED WITH FIM 61-20-00-810-804. PERFORMED FUNCTIONAL TEST OF THE NR 1 PROPELLER TO UNFEATHER IAW AMM TASK 61-20-00-720-801. NR 1 PROP UNFEATHERED EACH TIME WITHIN 30 SECONDS. NO FAULTS IN CDS. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
